← Return to A-Fib & COPD: I’m having problems with shortness of breath

Discussion
Comment receiving replies
@merpreb

@woozy745– Good morning and I also welcome you to Mayo Clinic Connect. I also take PROAIR and it makes me shake. It is an albuterol drug and it is a common side effect. You need to ask your doctor about not using it if it makes your AFIB worse. I'm surprised that you were given this with AFIB.

I'm wondering what came first, your AFIB, or SOB. Usually, if you have a shortness of breath after starting a new drug it's a definite sign that your body is reacting negatively to the medication and it should be stopped. I say usually because there could be other factors like interactions with another medication or it's your heart.

You need to speak with your doctor about this and I wouldn't wait if I were you!

Jump to this post


Replies to "@woozy745- Good morning and I also welcome you to Mayo Clinic Connect. I also take PROAIR..."

My AFIB came first. My lung doctor told me, my lungs were not doing well, thus the new inhalers that followed & shortness of breath increased along with AFIB. Of course I stopped both, but my SOB was worse so I was put back on Spiriva & Predisone. I had to still use Pro Air occasionally, but it made my AFIB worse, so now I try not to use it, but I get out of breath walking from room to room which can’t be good.
I got my heart monitor today & the nurse suggested I take Albuterol To see for sure if I’m allergic to it.Cant say I’m thrilled about this idea, but it would be nice to know for sure. Does anyone have suggestions?